Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 26, NWS Paducah, KY

February 29, 2012Butler County, Carter County, Wayne County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Feb 29, 2012, 3:22 AM CST for Butler County, Carter County, Wayne County, Missouri. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 29, 2012, 3:22 AM CST (09:22 UTC)
Expired
Feb 29, 2012, 3:45 AM CST
In force
23 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Butler County, MO, Carter County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 157 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 29, 3:30 AM CSTTSTM WND DMG5 E Ellsinore, MOANTENNA RIPPED OFF OF HOME. LATE REPORT.
Feb 29, 3:33 AM CSTHAIL 1.5Ellsinore, MOPING PONG SIZE HAIL ALONG HIGHWAY V IN TOWN. WIND GUST 30 TO 40 MPH ASSOCIATED WITH THE STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 29, 1:14 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS53 KPAH 290922
SVRPAH
MOC023-035-223-290945-
/O.NEW.KPAH.SV.W.0026.120229T0922Z-120229T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
322 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
  EASTERN CARTER COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN WAYNE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 345 AM CST.

* AT 320 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  HUNTER...OR 10 MILES SOUTHEAST OF VAN BUREN...AND MOVING EAST AT 60
  MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  WAPPAPELLO LAKE AREA...ELLSINORE...BRUSH ARBOR...WILLIAMSVILLE...
  HENDRICKSON...WAPPAPELLO...SHOOK AND ROMBAUER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

LAT...LON 3703 9099 3709 9025 3688 9025 3687 9026
      3687 9025 3681 9024 3682 9105
TIME...MOT...LOC 0922Z 268DEG 53KT 3692 9083
WIND...HAIL 70MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:52 PM CST, 3 hours 30 minutes earlier.

Area forecast discussion, Feb 28, 11:52 PM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1152 PM CST TUE FEB 28 2012

.UPDATE...
ISSUED AT 1152 PM CST TUE FEB 28 2012

REVISED AVIATION DISCUSSION FOR 06Z TAFS.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 223 PM CST TUE FEB 28 2012

THE MAIN CONCERN CONTINUES TO BE SEVERE WEATHER THREAT OVERNIGHT
INTO WEDNESDAY MORNING.

INSERTED SCATTERED TSRA AFTER 00Z WED FOR WARM ADVECTION TSRA AS
WARM FRONT OVERTAKES THE AREA. THE WARM FRONT WILL BE NORTH OF THE
FA BY 06Z WED. THE LATEST MODEL RUNS INDICATE THE BEST COVERAGE
AND HEAVIEST RAIN WILL BEGIN AROUND 6Z WED AND BE CENTERED ON THE
MID MISSISSIPPI VALLEY PER THE 00Z TUE ECMWF AND JUST EAST OF THAT
WITH 12Z WED GFS. THE 12Z WED NAM BUFKIT SOUNDINGS ARE FAIRLY
IMPRESSIVE WITH THE SEVERE PARAMETERS AROUND 09Z. HOWEVER THERE IS
A VERY WEAK CAP REFLECTED NEAR THE SURFACE. ALBEIT WEAK IF THIS
MANAGES TO COME TO FRUITION AND HOLD IT WOULD REDUCE BUT NOT
ELIMINATE THE TOR THREAT OVERNIGHT. WITH OTHER MODELS THE CAP
ERODES AROUND 6Z AND WOULD SUGGEST SURFACE BASE STORMS THAT COULD
BECOME SEVERE...HOWEVER THE BEST TOR THREAT IS STILL AFTER 9Z.
WITH THE ALL MODELS SUPPORTING NO CAP AFTER 12Z AS THE HEAVIEST
RAIN WITH GREATEST COVERAGE IS SHIFTING TO THE EAST. HELICITY
VALUES RANGE FROM 400 TO 600 BUT THE CAPE AND LI'S REALLY DOESNT GET
GOING GOOD UNTIL AROUND 9Z THEN LIS START GOING NEGATIVE AND CAPE
STARTS AROUND 500 INCREASING TO GREATER THAN A 1K BY 12Z AND LI'S
INCREASING TO -3. MOST ALL THESE VALUES WERE GLEANED FROM THE 12Z
WED NAM BUFKIT SOUNDING. THIS WOULD INDICATE AT LEAST ELEVATED
SEVERE POSSIBLE BETWEEN 6Z AND 9Z BECOMING MORE SURFACED BASED
AFTER 09Z AND ABSOLUTELY SURFACE BASED BY 12Z. THUS MAIN AREA WILL
MOVE THROUGH OVERNIGHT WITH ANOTHER ROUND OF DISCRETE SUPER CELLS
POSSIBLE IN THE MAIN AREAS WAKE AROUND OR EVEN AFTER SUNRISE. ALSO
EXPECT VERY WINDY CONDITIONS TONIGHT AND WEDNESDAY. AFTER 18Z WED
EXPECT HIGH PRESSURE TO START BUILDING IN FROM THE WEST WITH ABOVE
AVERAGE TEMPS. THE NEXT SYSTEM STARTS TO LIFT INTO THE AREA
SHORTLY BEFORE 12Z FRIDAY.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 223 PM CST TUE FEB 28 2012

AFTER A BRIEF RESPITE FROM TONIGHT AND WEDNESDAYS WEATHER EVENT...ON
FRIDAY A STORM SYSTEM TRACKING TO THE NORTH AND WEST OF THE REGION
WILL PUSH A COLD FRONT ACROSS THE LOWER OHIO VALLEY RESULTING IN A
GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS. INSTABILITY PARAMETERS
ETC STILL INDICATING A SMALL POTENTIAL FOR SOME THUNDERSTORMS TO
BECOME SEVERE. PRECIP CHANCES WILL CONTINUE INTO FRIDAY NIGHT BEFORE
THE SYSTEM MOVES EAST OF THE AREA. ANY WRAP AROUND MOISTURE/PRECIP
SHOULD REMAIN NORTH AND EAST OF THE REGION ON SATURDAY.

EVEN WITH SURFACE HIGH PRESSURE BUILDING ACROSS THE REGION...ON
SUNDAY IN NORTHWEST FLOW ALOFT...AN UPPER LEVEL DISTURBANCE COMBINED
WITH DECENT MOISTURE COULD PRODUCE SCATTERED SHOWERS OVER ALL BUT
THE FAR SOUTHWEST SECTIONS OF OUR CWA.

SURFACE HIGH PRESSURE WILL THEN KEEP THE REGION DRY WITH MORE
SEASONAL TEMPERATURES THROUGH THE END OF THE PERIOD. EVEN THOUGH IT
IS BEYOND THE CURRENT FORECAST PERIOD PRECIP CHANCES COULD RETURN TO
THE AREA NEXT TUESDAY NIGHT. LONG RANGE MODELS STILL NOT IN GOOD
AGREEMENT ON TIMING AND PLACEMENT AT THIS TIME.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 1152 PM CST TUE FEB 28 2012

MAIN CONCERN REMAINS THUNDERSTORM POTENTIAL OVERNIGHT INTO WEDNESDAY
MORNING. WHILE WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
WILL REMAIN POSSIBLE THROUGH THE NIGHT...THE MAIN EVENT WILL LIKELY
HOLD OFF UNTIL DAYBREAK...GIVE OR TAKE A FEW HOURS. MVFR CONDITIONS
WILL PREVAIL AT KCGI/KPAH...AS VFR CONDITIONS TRANSITION TO MVFR
OVERNIGHT AT KEVV/KOWB. SHOWERS AND THUNDERSTORMS WILL BECOME MORE
PROBABLE BETWEEN 09-15Z AS A FRONT APPROACHES. PERIODS OF IFR AND
LOCALLY STRONG WIND GUSTS MAY BE ASSOCIATED WITH THUNDERSTORMS. ANY
LINGERING THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE FORECAST
TERMINALS BY LATE WEDNESDAY MORNING AS SKIES CLEAR. WINDY CONDITIONS
WILL PREVAIL THROUGH THE DAY...WITH SUSTAINED SOUTHWEST WINDS AROUND
20 KNOTS AND OCCASIONAL GUSTS OF 30 TO 35 KNOTS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&
Hazardous weather outlook, Feb 28, 6:02 PM CST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
602 PM CST TUE FEB 28 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-291100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
602 PM CST TUE FEB 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS EVENING AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE TONIGHT.
ANY STORMS THAT FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE
AND PRODUCE HAIL AND STRONG WIND. MAINLY ELEVATED STORMS ARE
FORECAST THIS EVENING THROUGH THE EARLY MORNING HOURS. TOWARD
DAYBREAK WEDNESDAY...SURFACE BASED STORMS COULD DEVELOP AND
HAVE THE POTENTIAL TO BE MORE INTENSE. DAMAGING WIND SHOULD
BE THE MAIN HAZARD. BUT A BRIEF TORNADO OR TWO CANNOT BE RULED
OUT AS WELL. STORMS SHOULD MOVE RAPIDLY NORTHEAST AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE
EXPECTED ALONG AND AHEAD OF A COLD FRONT EARLY WEDNESDAY OVER
PORTIONS OF THE REGION. THE BEST CHANCE AREA WILL BE SOUTHEAST
MISSOURI...FAR SOUTHERN ILLINOIS AND WEST KENTUCKY...MOVING EAST
WITH TIME. DAMAGING WINDS...LARGE HAIL AND A BRIEF TORNADO OR TWO
WILL ALL BE POSSIBLE WITH THESE STORMS AS THEY MOVE RAPIDLY EAST
NORTHEAST THROUGH THE REGION. LOCALLY HEAVY RAIN WILL BE POSSIBLE
WITH A FEW OF THE STORMS AS WELL.

SOUTHWEST WINDS 15 TO 25 MPH MAY GUST 30 TO 40 MPH AT TIMES BY
WEDNESDAY AFTERNOON. THE STRONGEST WINDS WILL BE ALONG THE
INTERSTATE 64 CORRIDOR.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING
THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND
HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO
DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL
BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE
WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND
SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TONIGHT AND WEDNESDAY
MORNING...AND AGAIN FRIDAY AND FRIDAY NIGHT.

In the hours before

Special weather statement, Feb 28, 11:00 PM CST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1100 PM CST TUE FEB 28 2012

ILZ083-INZ081-085-086-KYZ014-018-290545-
GIBSON IN-HENDERSON KY-POSEY IN-UNION KY-VANDERBURGH IN-WHITE IL-
1100 PM CST TUE FEB 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE COUNTY IN
SOUTHEAST ILLINOIS...AND EXTREME SOUTHERN GIBSON...POSEY AND
VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND NORTHWESTERN
HENDERSON AND EXTREME NORTHERN UNION COUNTIES IN NORTHWEST KENTUCKY
UNTIL 1145 PM CST...

AT 1056 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF MOUNT VERNON...MOVING NORTHEAST
AT 60 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  EVANSVILLE...BLAIRSVILLE...POSEYVILLE...KASSON AND CYNTHIANA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Feb 29, 1:44 AM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
144 AM CST WED FEB 29 2012

MOZ076-086-087-100-107>110-290915-
PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-
STODDARD-
INCLUDING THE CITIES OF...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD
144 AM CST WED FEB 29 2012

...TORNADO WATCH NUMBER 44 REMAINS IN EFFECT UNTIL 9 AM CST...

LOOK FOR THE LEADING EDGE OF A LINE OF STRONG TO SEVERE
THUNDERSTORMS TO MOVE INTO NORTHWEST PART OF CARTER
COUNTY...NORTHWEST OF VAN BUREN AT 3 AM CST. THIS LINE OF STORMS
SHOULD THEN MOVE NEAR A LINE FROM GATEWOOD...WILLIAMSVILLE...ZALMA
AND JACKSON MISSOURI AROUND 4 AM CST.

THESE STORMS HAVE HAD A HISTORY OF PRODUCING TORNADOES...DAMAGING
WIND AND HAIL ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL MISSOURI
EARLIER TONIGHT.

A TORNADO WATCH CURRENTLY COVERS ALL OF SOUTHEAST MISSOURI UNTIL 9
AM CST.

IF A WARNING IS ISSUED FOR YOUR AREA...SEEK SHELTER IMMEDIATELY.

SMITH
Local storm report, Feb 29, 2:36 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
236 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HAIL             WADESVILLE              38.10N 87.79W
02/28/2012  E1.00 INCH       POSEY              IN   TRAINED SPOTTER

&&

RST

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 2:54 AM CSTSevere Thunderstorm WarningPAHCarter, Wayne36 min
Feb 29, 3:03 AM CSTTornado WarningPAHBollinger, Cape Girardeau42 min
Feb 29, 3:40 AM CSTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard, Wayne35 min
Feb 29, 3:43 AM CSTTornado WarningPAHBollinger, Cape Girardeau32 min
Feb 29, 4:10 AM CSTTornado WarningPAHRipley35 min
Feb 29, 4:14 AM CSTTornado WarningPAHBollinger, Scott, Stoddard31 min
Feb 29, 4:21 AM CSTSevere Thunderstorm WarningPAHButler, New Madrid, Scott, Stoddard24 min
Feb 29, 4:35 AM CSTTornado WarningPAHButler, Ripley, Stoddard25 min
Feb 29, 4:39 AM CSTSevere Thunderstorm WarningPAHMississippi, Scott, Stoddard36 min
Feb 29, 4:46 AM CSTTornado WarningPAHMississippi, Scott29 min
Feb 29, 4:51 AM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard24 min
Feb 29, 5:07 AM CSTSevere Thunderstorm WarningPAHNew Madrid, Stoddard23 min
Feb 29, 5:16 AM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott29 min
Feb 29, 5:23 AM CSTTornado WarningPAHMississippi, New Madrid, Stoddard37 min
Feb 29, 5:54 AM CSTTornado WarningPAHMississippi, New Madrid15 min
Feb 29, 7:06 AM CSTSevere Thunderstorm WarningPAHNew Madrid24 min
Feb 29, 7:29 AM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.